MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Model Number 199723745
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.Investigation summary: e action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that a pedicle fracture breakage.The surgeon inserted the screws without i/i controlled.Screws were all in place, when the surgeon was about to use the sri verse distractor, he connected the sri distraction sleeve apau0231, locked them which may have generated the breakage.Concomitant device reported: unknown ri verse distractor (part # unknown, lot # unknown , quantity 1), unknown sri distraction sleeve (part # apau0231, lot # unknown, quantity 1).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 7.0X45
Common Device Name
BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10123945
Report Number1526439-2020-01117
Device Sequence Number2850641
Product Code PML
UDI-Device Identifier10705034402918
UDI-Public(01)10705034402918
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723745
Device Catalogue Number199723745
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/05/2020
Patient Sequence Number1
Patient Age71 YR